Thread: QV t250, and prop
02-07-2005, 07:11 PM #1
QV t250, and prop
I just finished my 2nd week of QV t250(50ml jug) and some home bru 100mg prop.. Ive done some cycles before but i have never felt such site injection pain.. It is unbearable. Should I get rid of the t250 and get something else? Has anyone used it and felt the same???
02-07-2005, 07:17 PM #2
the pain is probaly from high ba in the prop.
try cutting it with sterile oil or b-12.
that should help with the pain
02-07-2005, 09:07 PM #3
I took my last shot on friday... today on monday..OMG so much pain...
Ive been using a heating pad but my arse is swollen a little bit, its not red though... so i dont think its infected...
Should i use ice instead or alternate?
02-07-2005, 10:35 PM #4
bump...come on guys im dying here... could it be infected?? ive never hurt this bad in my life...
02-07-2005, 11:34 PM #5
hmmm sounds like its prop!! How long has it been bothering you! As long as theres not discoloration u should be fine. IS there a warm senstion there ? I just watch it for color change and if it still bothers u got to the doc!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)